# SDR ORJA9520

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO - ON TAKEOFF, GEAR WARNING HORN AND RED GEAR UNSAFE LIGHTS CAME ON.  HORN COULD BE SILENCED, RED LIGHTS ON UNTIL 210 IAS.  PERFORMED PROX BOX BITE TEST.  OPS CHECK NORMAL.  (W)
